| Model Number |
THROMBINATOR¿ SYSTEM |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/04/2022
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6)/2022, it was reported by a sales representative via phone that an abs-10080 thrombinator did not properly coagulate.This was discovered during a meniscus repair with prp on (b)(6)2022.
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on (b)(6)2023. arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Review of this complaint confirmed the event summary code selection.The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The most likely cause for the reported failure can be attributed to misuse/mishandling due to damage to the device.As no further investigation was able to be performed no change in harm was identified.Complaint trending for this event will be performed per (b)(4).